# SDR 061138

- Difficulty date: April 13, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N714CK
- Make and model: Boeing 747209B
- Aircraft serial: 22446
- Aircraft time: 83,974 hours, 20,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L5 DOOR FORWARD EMERGENCY EXIT LIGHT FLICKERS THEN GOES OUT.
